Am I pregnant
Hey guys so I was on the depo and I only took the shot twice and I was supposed to continue getting it but it made my period irregular and prevented me from getting wet. So I stopped and it’s been 4 months since my last shot. And every day would just be non stop, light bleeding until around the 18 of July when it ended completely. But during the time of my light bleeding it took a break for like 2 days and within those 2 days of not bleeding I had sex with this boy and he nutted in me 4-5 times and I only allowed it to happen cause my mom told me that the depo stays in ur system even without taking it again. And now it’s August 24 and still no period at all, not even light bleeding.. I just have a lot of cramps on the side of my belly and I got back pain, my boobs hurt...especially my nipples they feel sensitive.. I was throwing up very often in the beginning of the month a lot and I still feel nauseous from time to time and I get out of breathe fast & now I am even able to get wet again and I’m just suffering from this brownish, light pink disharge.....do u think I might me pregnant or my body’s just off whack cause of the depo.??